Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Optimal Redistributive Taxation When Individual Welfare Depends Upon Relative Income

Michael J. Boskin and Eytan Sheshinski
The Quarterly Journal of Economics
Vol. 92, No. 4 (Nov., 1978), pp. 589-601
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/1883177
Page Count: 13
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
Optimal Redistributive Taxation When Individual Welfare Depends Upon Relative Income
Preview not available

Abstract

I. Introduction, 589.--II. An optimal negative income tax model, 591.--II. The maximin criterion, 594.--IV. A utilitarian social objective, 597.--V. Conclusion, 598.

Page Thumbnails

  • Thumbnail: Page 
[589]
    [589]
  • Thumbnail: Page 
590
    590
  • Thumbnail: Page 
591
    591
  • Thumbnail: Page 
592
    592
  • Thumbnail: Page 
593
    593
  • Thumbnail: Page 
594
    594
  • Thumbnail: Page 
595
    595
  • Thumbnail: Page 
596
    596
  • Thumbnail: Page 
597
    597
  • Thumbnail: Page 
598
    598
  • Thumbnail: Page 
599
    599
  • Thumbnail: Page 
600
    600
  • Thumbnail: Page 
601
    601